MAUDE Adverse Event Report: JJGC S.A. CM DRIVE ACQUA IMPL TI 4.3X11.5; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE ACQUA IMPL TI 4.3X11.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.627
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2018 in ada 9.Details of surgery: implant surface not completely covered with bone and ridge augmentation.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with bone type iii, inadequate bone quality/quantity and previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: bleeding.No further patient complications were reported.

Brand Name
CM DRIVE ACQUA IMPL TI 4.3X11.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key24417105
Report Number0001222315-2026-000501
Device Sequence Number5879756
Product Code DZE
UDI-Device Identifier07899878016526
UDI-Public07899878016526
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/23/2026
Report Date (Section F) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/09/2019
Device Catalogue Number140.627
Device Lot Number800323968I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/23/2026
Device Age128 MO
Event Location Other
Date Report to Manufacturer01/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexMale